mitazapin dosage

This is my first post and wandered if anybody could help me. After 20 years of having my anxiety under control the monster has returned. I was prescribed mitazapin 15mg and for the first two weeks the medication was great but as the anxiety progressed the dosage was increased to 30mg. I now have experienced shaking, heightened anxiety,sleep difficulty and headaches. Should i carry on with the higher dosage as i have only been taking it a couple of nights or go back to the lower dose? Thanks for listening, hope someone can help.

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

7 Replies

oldestnewest
  • Hi & welcome

    Personally I think the best thing to do is try & get in to see your GP tomorrow ask for an emergency appointment if you have to & tell them how you feel

    Sounds like the higher dose might me making you feel this way , but it could settle down after you adjust to them but it is your GP who would be the best person to who could advise you

    Keep talking on here & you will not feel alone anymore with your anxiety & will get lots of support :-)

    Let us no how you get on

    Love

    whywhy

    xxx

  • Helps to talk , thanks for the reply got an appointment next week to see doctor so maybe take medication until then and hope that they sort themselves out

  • Hi

    If you are struggling before your appointment you could maybe ask if it is possible to speak to the GP on the telephone , or if you phone your chemist the pharmacist are trained & very good on giving advice regarding medications & I have always found them helpful if I am not sure :-)

    xxx

  • Hi

    I take 45mg at night of mirtazapine.......... I have always been fine on this and find it has a calming effect and helps with sleeping too.....But its different for everyone so if youre worried I think its best to see gp!!

    Youre not alone though now so keep posting as this will help ;-)

    xxx

  • hi, o/h been on them for 9 months now, was exactly the same for a few weeks, found symptoms died down after 3 weeks, now on 50mg at night , great at night they help her sleep, but I would always contact your gp if your a bit concerned about experiencing difficulties with them ,good luck. xx

  • feeling crap not had any sleep at all and the knot in my stomach is getting tighter and tighter. Feel i can't talk to husband although he is very supportive he looks very worried himself and don't won't to add to this. If only i could go back to feeling how i did two months ago. dreading going back to doctor because he will only change my tablets and the whole process will start again . One benefit calm web site is really good thanks must stay strong x

  • Hi

    Sorry you haven't slept well & the lack of sleep doesn't help our anxiety !

    Two months is not very long , to start feeling yourself again can take longer in most cases but little steps & things will improve & if you feel you don't want to burden your husband with everything keep coming on here & talking :-)

    Tell your GP how you feel if you can & tell them as well how you feel about all this med changing , I think as they are a GP we can sometimes think we have to accept what they give us & say nothing but we are their patients & without patients they would be without a job, so as long as we are polite we do have that right to say how we feel about any treatment they may be offering us

    Good luck & let us know how you get on :-)

    xxx

You may also like...